MAUDE Adverse Event Report: WAISMED LTD. NIO- ADULT; NIO-ADULT

WAISMED LTD. NIO- ADULT; NIO-ADULT
Model Number NIO-A
Health Effect - Clinical Code Swelling (2091)
Date of Event 07/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the complainant event description, and the fact that bone marrow was drawn, waismed can assume that the needle was placed in the marrow cavity following properly device activation.The device has not been returned for investigation.Devices from the same lot number from the archive were used for evaluation.The investigation is ongoing.Waismed will continue to monitor and trend related events.Because field in this report is mandatory, malfunction was marked, but based on the above, the malfunction was not established, and waismed assumption is that the device was activated properly.
 
Event or Problem Description
It was reported that the nio deployed in the left tibia of the patient.After flushing, it was reported that bone marrow was present and needle placement in the marrow cavity was confirmed.Several minutes after deployment, patient's leg appeared swollen in comparison to his right leg.The patient became responsive to treatments after access via different io needle was placed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the complainant event description, and the fact that bone marrow was drawn, waismed can assume that the needle was placed in the marrow cavity following properly device activation.The device has not been returned for investigation.Devices from the same lot number from the archive were used for evaluation.The investigation is ongoing.Waismed will continue to monitor and trend related events.Because field in this report is mandatory, malfunction was marked, but based on the above, the malfunction was not established, and waismde assumption is that the device was activated properly.

Brand Name
NIO- ADULT
Common Device Name
NIO-ADULT
Manufacturer (Section D)
WAISMED LTD.
10 amal street
afek industrial park
rosh haayin, hamerkaz 48092 34
IS  4809234
MDR Report Key7917513
Report Number9616791-2018-00001
Device Sequence Number11214237
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public(01)07290008325059(10)1730055(17)220917
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model NumberNIO-A
Device Catalogue Number105000601
Device Lot Number1730055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight100